September 18 Sep 18
2020
Friday Fri
Event

Intermountain Healthcare-Stanford Medicine Researchers’ Symposium

In 2016, Stanford Medicine and Intermountain Healthcare, an integrated health-care system based in Utah, formed a collaboration to support innovative projects in research, patient care and medical education. This effort has been supported by a jointly-managed seed grant and travel grant program, a joint fellowship in population health, an annual symposium, and several clinical and research initiatives.

It is the aim of the annual Researchers’ Symposium to showcase our joint efforts and explore new avenues of collaboration. The theme of this year’s Symposium, "Rapid Learning During COVID-19," will cover how our practices, approaches and understanding of healthcare delivery is changing during this sudden and volatile crisis. We seek to discover what learnings we should carry forward, what changes require further study, and imagine what are the most beneficial paths forward from here.



Agenda

8am - 10:30am Pacific time

8:00–8:15 am
15min

Welcome

Raj Srivastava, Assistant Vice President of Research, Intermountain Healthcare

David Larson, Vice Chair, Education and Clinical Services, Department of Radiology, Stanford University School of Medicine

8:15–8:25 am
10min

Vision

Lloyd B. Minor, Carl and Elizabeth Naumann Dean, Stanford University School of Medicine

8:25–8:55 am
30min

Keynote | Rapid Learning During COVID-19

Robert M. Wachter, Professor and Chair of the Department of Medicine, UCSF

8:55–9:40 am
45min

Presentations | Key Initiatives from COVID-driven Practices

Speaker(s):  

Nigam Shah, Associate Professor of Medicine (Biomedical Informatics) and of Biomedical Data Science, Stanford University

 Brandon Webb, Director, Transplant Infectious Diseases, Division of Epidemiology and Infectious Disease, Intermountain Healthcare

Ruth O’Hara, Director, Spectrum, Senior Associate Dean, Research and Professor of Psychiatry and Behavioral Sciences (Public Mental Health and Population Sciences)

Kirk Knowlton, Director of Cardiovascular Research, Intermountain  Healthcare

9:40–9:50 am
10min

Break

9:50–10:20 am
30min

Interactive Panel | My top COVID issue was…

Facilitator:

Mark Ott, Chief Medical Officer, Intermountain Medical Center, Intermountain Healthcare

Panelists:

Continued from previous panel

10:20–10:30 am
10min

Final Thoughts

Marc Harrison, President and CEO, Intermountain Healthcare

Speakers

Carl and Elizabeth Naumann Dean, Stanford University School of Medicine
President and CEO, Intermountain Healthcare
Professor and Chair of the Department of Medicine, UCSF
Chief Medical Officer, Intermountain Medical Center, Intermountain Healthcare
Vice Chair, Education and Clinical Services, Department of Radiology, Stanford University School of Medicine
Assistant Vice President of Research, Intermountain Healthcare
Associate Professor of Medicine (Biomedical Informatics Research) and Biomedical Data Science, Stanford University
Kirk Knowton
Director of Cardiovascular Research, Intermountain Healthcare
Ruth O’Hara
Director, Spectrum, Senior Associate Dean, Research and Professor of Psychiatry and Behavioral Sciences (Public Mental Health and Population Sciences)
Brandon Webb
Director, Transplant Infectious Diseases, Division of Epidemiology and Infectious Disease, Intermountain Healthcare

We would love to hear your feedback. Please take a moment to complete this brief post-event survey: https://stanforduniversity.qualtrics.com/jfe/form/SV_3IwFKpwBh7q6Lsx